# SDR AUS20020996

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 512201120
- Condition: Corroded
- Location: Wing, Plates/Ski
- Part time: 14,201 cycles
- Component: Wing, Plates/Ski
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING LOWER SKIN CONTAINED THREE CORROSION HOLES INTO THE TANK. AFT STRINGER CONTAINED EXFOLIATION CORROSION IN THE SAME LOCATION AS ONE OF THE HOLES.
